MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D138402
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt) procedure with a ngen generator and there was a foot pedal stuck issue observed.It was reported that error 80, invalid force measurements were displayed on the carto 3 system.The catheter was inside the sheath when the error occurred.The ngen generator foot pedal was not responding and that the only light illuminated on the ngen generator was the power button.Advised to reboot the ngen generator and the carto 3 system with the ablation catheter disconnected.Upon reboot, a "foot pedal stuck" error was displayed.Advised to connect the foot pedal to the monitor and to reboot ngen generator.The physician opted to continue mapping.Called back to continue troubleshooting.Rebooted the ngen generator multiple times.They confirmed that the foot pedal was connected to the console.They stated that the primary monitor had a ¿start button stuck¿ message.The caller rebooted the ngen generator with cables disconnected from the console- no resolution.Advised to power down the ngen generator, disconnect the psu for at least 20 seconds, then power back on.Advised to connect the foot pedal to the monitor, but the ¿start button stuck¿ message is still displayed.The ngen was rebooted again- console lights were orange, then turned on the monitor.Lights were now green, with no errors displayed.The ngen generator issue appeared to be resolved and the procedure was continuing -the caller hung up.It was unknown if the force error was resolved.Multiple attempts have been made to obtain clarification of this complaint.However, no further information has been made available.The force issue was assessed as non mdr reportable.The potential risk that it could cause or contribute to a serious injury or death to the operator or patient was remote.The foot pedal stuck issue was assessed as mdr reportable.
 
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt) procedure with a ngen generator and there was that a "foot pedal stuck" error displayed.The investigation for the system was completed on 20-aug-2025.The device was received at a repair site for evaluation.Work order service report was sent to johnson & johnson medtech.No failure was found in the system.The recommended boot-up sequence was not followed.After rebooting system correctly, issues were resolved.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of the quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22610984
Report Number2029046-2025-02440
Device Sequence Number5457519
Product Code LPB
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)230730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.; UNK SHEATH.; UNK_SMART TOUCH UNIDIRECTIONAL SF.
Patient SexUnknown